Théorie des Fonctions Numériques Simplement Périodiques

Edouard Lucas
American Journal of Mathematics
Vol. 1, No. 4 (1878), pp. 289-321
DOI: 10.2307/2369373
Stable URL: http://www.jstor.org/stable/2369373
Page Count: 33
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Théorie des Fonctions Numériques Simplement Périodiques
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 8 references.

[Footnotes]
  • *
    Académie de Turin, janvier1878
  • Aux mathématiciens de toutes les parties du monde.-Communication sur la décomposition des nombres en leurs facteurs simples. Par M. F. LANDRY. Paris, 1867.
  • *
    Lettre 2 Bernoulli, en 1771,—Mémoires de l'Académie de Berlin, ann6e 1772, pag. 36.
  • Memorie della Reale Accademia delle Scienze di Torino, 2e s6rie, t. XX, p. 139. Turin, 1863.
  • *
    GAIJSS.-Disquisitiones Arithmeticce. N os. 121, 122 et 123
  • *
    This reference contains 2 citations:
    • Journal de Crelle, t. XXXI; pag. 260 et suiv. 1846
    • Bulletin de la Société Mathématique de France, t. IV. pag. 17 et suiv. Paris, 1876
  • *
    This reference contains 5 citations:
    • Voir, sur ce sujet, les Notes insérées dans les Comptes rendus de l'Académie des Sciences de Paris (Septembre 1876)
    • dans les Annali di Matematica (2e série, tome VIII)
    • dans les Nouvelles Annales de Mathématiques2e série, tome XVI, pag. 157)
    • dans la Nouvelle Correspondance Mathématique (tomiie II, pag. 328, et tome iit, pag. 69)
    • dans The Messenger of Mathematics, (Octobre1877)
  • *
    Journal de Crelle, t. 79, pag. 67